MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++

EXACTECH, INC. OPTETRAK; CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++
Model Number 200-72-11
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation.Concomitant device(s): tibial tray (cn: 200-04-22, sn: (b)(4)).
 
Event or Problem Description
Tibial tray was loose and poly was worn.Revised to stemmed tibial tray and crc insert.The devices will not be returned for evaluation as the hospital would not allow to be sent out.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the revision reported was likely the result of an insufficient bond between the tibial tray and the bone, which may have led aseptic (non-infected) tibial loosening.The loosening may have led to an increase in cement and bone particles in the joint space and resulted in prosthesis wear.However, this cannot be confirmed as the explants were not available for evaluation.(d11) concomitant device(s): tibial tray (cn: 200-04-22, sn: (b)(6)).

Brand Name
OPTETRAK
Common Device Name
CR TIBIAL INSERT SZ 2, 11MM, SLOPE ++
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9184422
Report Number1038671-2019-00508
Device Sequence Number11695098
Product Code JWH
UDI-Device Identifier10885862041227
UDI-Public10885862041227
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2015
Device Model Number200-72-11
Device Catalogue Number200-72-11
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;